Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Using bar soaps causes severe back-ne. Could i be allergic to something in the solid soaps?

Everytime I use bar soaps, I break out in hives or cases of severe back-ne. It doesn t matter whether they are scented or not, I always have some sort of reaction. Liquid soaps, however, even if they are heavily coloured/scented, don t break me out at all. Could I be allergic to something in the solid soaps? Could it be lye, or is lye in liquid soaps too?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Hello friend,
I am a Homoeopath answering your question through Health care magic.
Soaps including bar soaps are a common material we use in our daily life. When it started to be your enemy is not mentioned in your question. Surely there will be a point of time when it all started. Now your duty is to find out from which anecdote this allergic reaction started. Then you will also find that it was after a particular conflicting incident in your life that this allergic changes started. This must be related to some unexpected shock, a separation, death of some loved ones etc. prior to the onset .
All allergies have usually similar connections with the mind also. Unless this is brought to light, your exact mental make up cannot be understood. In Homoeopathy, we take into consideration your the mental, physical and general symptoms to find out your constitutional remedy.
My advise is to approach an expert Homoeopath at the earliest. In Homoeopathy, we need not even avoid the material which causes allergy. While continuing contact with bar soap itself, the sensitivity is corrected.
With best wishes for curing your problem through Homoeopathy,
Dr. C. J. Varghese
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor